Invariance spectrale des algèbres d'opérateurs pseudodifférentiels

Translated title of the contribution: Spectral invariance of algebras of pseudodifferential operators

Robert Lauter, Bertrand Monthubert, Victor Nistor

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We construct and study several algebras of pseudodifferential operators that are closed under holomorphic functional calculus. This leads to a better understanding of the structure of inverses of elliptic pseudodifferential operators on certain non-compact manifolds. It also leads to decay properties for the solutions of these operators.

Original languageFrench
Pages (from-to)1095-1099
Number of pages5
JournalComptes Rendus Mathematique
Volume334
Issue number12
DOIs
StatePublished - Jun 30 2002

Fingerprint

Pseudodifferential Operators
Invariance
Algebra
Noncompact Manifold
Functional Calculus
Elliptic Operator
Decay
Closed
Operator

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Lauter, Robert ; Monthubert, Bertrand ; Nistor, Victor. / Invariance spectrale des algèbres d'opérateurs pseudodifférentiels. In: Comptes Rendus Mathematique. 2002 ; Vol. 334, No. 12. pp. 1095-1099.
@article{916e59f2455747f88cbb9221aac6d00b,
title = "Invariance spectrale des alg{\`e}bres d'op{\'e}rateurs pseudodiff{\'e}rentiels",
abstract = "We construct and study several algebras of pseudodifferential operators that are closed under holomorphic functional calculus. This leads to a better understanding of the structure of inverses of elliptic pseudodifferential operators on certain non-compact manifolds. It also leads to decay properties for the solutions of these operators.",
author = "Robert Lauter and Bertrand Monthubert and Victor Nistor",
year = "2002",
month = "6",
day = "30",
doi = "10.1016/S1631-073X(02)02393-2",
language = "French",
volume = "334",
pages = "1095--1099",
journal = "Comptes Rendus Mathematique",
issn = "1631-073X",
publisher = "Elsevier Masson",
number = "12",

}

Invariance spectrale des algèbres d'opérateurs pseudodifférentiels. / Lauter, Robert; Monthubert, Bertrand; Nistor, Victor.

In: Comptes Rendus Mathematique, Vol. 334, No. 12, 30.06.2002, p. 1095-1099.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Invariance spectrale des algèbres d'opérateurs pseudodifférentiels

AU - Lauter, Robert

AU - Monthubert, Bertrand

AU - Nistor, Victor

PY - 2002/6/30

Y1 - 2002/6/30

N2 - We construct and study several algebras of pseudodifferential operators that are closed under holomorphic functional calculus. This leads to a better understanding of the structure of inverses of elliptic pseudodifferential operators on certain non-compact manifolds. It also leads to decay properties for the solutions of these operators.

AB - We construct and study several algebras of pseudodifferential operators that are closed under holomorphic functional calculus. This leads to a better understanding of the structure of inverses of elliptic pseudodifferential operators on certain non-compact manifolds. It also leads to decay properties for the solutions of these operators.

UR - http://www.scopus.com/inward/record.url?scp=0038391457&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038391457&partnerID=8YFLogxK

U2 - 10.1016/S1631-073X(02)02393-2

DO - 10.1016/S1631-073X(02)02393-2

M3 - Article

AN - SCOPUS:0038391457

VL - 334

SP - 1095

EP - 1099

JO - Comptes Rendus Mathematique

JF - Comptes Rendus Mathematique

SN - 1631-073X

IS - 12

ER -